# SDR SIMA20160906001

- Difficulty date: September 6, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 30,359 hours, 25,781 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Part number: 78210012
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLIMB THROUGH 7,000' WE GOT RED WARNING E2 BLEED LEAK, RAN EPC CHECKLIST ISOLATED AND LANDED.  FOUND NR 2 ENGINE HIGH STAGE VALVE PRESSURE SWITCH BROKEN.  REPLACED NR 2 ENGINE HIGH STAGE VALVE PRESSURE SWITCH IAW AMM 36-11-07-400-801-A.  OPS CHECK SATISFACTORY IAW AMM 36-11-07-700-801-A.
